# SDR MTNA20251030001

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N869FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0195
- Aircraft time: 14,323 hours, 16,104 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 LEAK FOUND AT REGULATOR. MX: INSPECTED, FOUND LEVER INTERCONNECT ROD BENT 90 DEGREES. 2609090-5 ROD. REPLACED OXYGEN CYLINDER AND REGULATOR. RIGGED OXYGEN ON/OFF CONTROL SYSTEM. SERVICED OXYGEN BOTTLE. CHECKED FOR LEAKS. NO LEAKS NOTED. REMOVED P/N: 176412-50 S/N: 6875. INSTALLED P/N: 176412-50 S/N 7386
